MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Catalog Number 762165
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the paxgene® blood rna tube, the tube underfilled due to low vacuum.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in duplicate of report 1917413-2024-00328.Therefore, this mdr will be canceled.
 
Event or Problem Description

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, NUCLEIC ACID STABILIZER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19824452
Report Number9617032-2024-01113
Device Sequence Number8684638
Product Code NTW
UDI-Device Identifier54053727621653
UDI-Public(01)54053727621653
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Catalogue Number762165
Device Lot Number3094580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown